By the same authors

From the same journal

On integrable field theories as dihedral affine Gaudin models

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalInternational Mathematics Research Notices
DateAccepted/In press - 21 May 2018
DateE-pub ahead of print - 27 Jun 2018
DatePublished (current) - 4 Aug 2020
Issue number15
Number of pages4513
Pages (from-to)4513-4601
Early online date27/06/18
Original languageEnglish

Bibliographical note

© The Author(s) 2018. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations